In Stock
Browse Wishlist
SKU: MCADV91203N00 Category: Brand:

Description

Active Ingredients In Each 1.25 mL: Ibuprofen 50 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug) Uses Temporarily: reduces fever, relieves minor aches and pains due to the common cold, flu, headaches and toothaches. Lasts up to 8 hours. For ages 6-23 months. Alcohol free. Purpose Pain Reliever/Fever Reducer

Additional information

Weight 0.18 lbs

Reviews

There are no reviews yet.

Be the first to review “Advil Infants’ Concentrated Drops Dye-Free White Grape Flavored – 0.5 OZ”

Your email address will not be published. Required fields are marked *